JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.235, no.16, pp.4554-4560, 2011 (SCI-Expanded)
Article / Article
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Nonlinear differential equations, Piecewise constant argument of generalized type, Method of Lyapunov functions, Logistic equation, GLOBAL STABILITY, POPULATION-MODEL, GENERALIZED TYPE, LOGISTIC EQUATIONS, ARGUMENT, PERSISTENCE
Middle East Technical University Affiliated:
We address differential equations with piecewise constant argument of generalized type [5-8] and investigate their stability with the second Lyapunov method. Despite the fact that these equations include delay, stability conditions are merely given in terms of Lyapunov functions; that is, no functionals are used. Several examples, one of which considers the logistic equation, are discussed to illustrate the development of the theory. Some of the results were announced at the 14th International Congress on Computational and Applied Mathematics (ICCAM2009), Antalya, Turkey, in 2009. (C) 2010 Elsevier B.V. All rights reserved.